MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER TI SAI POLY 8X80MM; VIPER SYSTEM

MEDOS INTERNATIONAL SàRL CH VIPER TI SAI POLY 8X80MM; VIPER SYSTEM
Model Number 179704880
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional pro-codes: kwp; mnh; mni.Complainant part is not expected to be returned for manufacturer review/ investigation.(b)(4).Without a lot number, the device history records review could not be completed as no product was received.Investigation summary: product was not returned.Based on the.Information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: patient returned to theatre for revision of left sided rod pull out from a viper sai 8 x 80mm screw.Patient experience a post-op device malfunction and rod disengaged from sai screw.Pt experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing and require revision surgery or hardware removal.Device was explanted due to rod pull out sai screw.Patient status/ outcome / consequences is unknown.Device was disposed of.This report is for one (1) viper ti sai poly 8 x 80mm.This report is 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This report is 1 of 5 for (b)(4).

Brand Name
VIPER TI SAI POLY 8X80MM
Common Device Name
VIPER SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9433145
Report Number1526439-2019-52635
Device Sequence Number18949864
Product Code NKB
UDI-Device Identifier10705034265728
UDI-Public(01)10705034265728
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179704880
Device Catalogue Number179704880
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date12/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;